Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Early periods, stomach pain after removal of chocolate cyst. Taken zoladex injection, duphaston. Is it due to tablets?

i was having a chocolate cyst which was removed 1 year back after that doctor advice me to take 3 zoladex injection , after that i was asked to take duphaston tablets 10 mg twice a day from the fifth day of my periods till 20 days which i am taking from last 4 month but this time i got my period 10 days before the date and i have pain in my stomach, is there anything wrong happened to my because of this tablets pls replay i am worried and i am unmarried
Asked On : Mon, 14 May 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Sports Medicine Specialist 's  Response
Hi, welcome to healthcaremagic,
Dear Kausar,
You are having pain in abdomen and your periods are 10 days earlier to your actual dates after duphastone; usually this does not occur with normal lady. Few instances are there where early periods occasionally are recorded.
You have to again consult your gynecologist for examination to rule out any developing pathology.
If no ailment is found, you need not worry.
Answered: Fri, 25 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor